Alert archive / Puerto Rico / Small Craft Advisories in 2014
Small Craft Advisory 27, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 29, 2014, 8:41 PM CST. It took effect at Nov 30, 2014, 10:00 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2014, 8:41 PM CST (02:41 UTC)
- In effect from
- Nov 30, 2014, 10:00 PM CST
- Expired
- Dec 4, 2014, 4:00 PM CST
- In force
- 4 days
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
603 WHCA72 TJSJ 300241 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1041 PM AST SAT NOV 29 2014 ...HAZARDOUS SEAS TO BUILD IN NORTHERN WATERS SUNDAY NIGHT... .WINDS AND SWELL FROM BOTH NORTHWEST AND NORTHEAST WILL INCREASE BEGINNING SATURDAY AND CONTINUING INTO SUNDAY AND MONDAY.. AMZ710-301045- /O.NEW.TJSJ.SC.Y.0027.141201T0400Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1041 PM AST SAT NOV 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT AST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT AST WEDNESDAY NIGHT. * WINDS...INCREASING TO 15 TO 20 KNOTS. * WAVES/SEAS...BUILDING TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
19 follow-up statements
368 WHCA72 TJSJ 300904 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 504 AM AST SUN NOV 30 2014 ...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM BOTH NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TODAY THROUGH MONDAY.. AMZ710-301715- /O.CON.TJSJ.SC.Y.0027.141201T0400Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 504 AM AST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO AT LEAST MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 15 TO 19 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
316 WHCA72 TJSJ 301648 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1248 PM AST SUN NOV 30 2014 ...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM BOTH NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TODAY THROUGH MONDAY.. AMZ710-010100- /O.CON.TJSJ.SC.Y.0027.141201T0400Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1248 PM AST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 15 TO 19 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
077 WHCA72 TJSJ 302015 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 415 PM AST SUN NOV 30 2014 ...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM BOTH NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TODAY THROUGH MONDAY. AMZ710-010415- /O.CON.TJSJ.SC.Y.0027.141201T0400Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 415 PM AST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 15 TO 19 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
067 WHCA72 TJSJ 010842 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 442 AM AST MON DEC 1 2014 ...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM BOTH NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TODAY THROUGH TUESDAY. AMZ710-011645- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 442 AM AST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 15 TO 19 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
139 WHCA72 TJSJ 011447 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1047 AM AST MON DEC 1 2014 ...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM BOTH NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TODAY THROUGH TUESDAY. AMZ710-012300- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1047 AM AST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 13 TO 18 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
169 WHCA72 TJSJ 012015 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 415 PM AST MON DEC 1 2014 ...HAZARDOUS SEAS CONTINUE TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM THE NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH MIDWEEK. AMZ710-020415- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 415 PM AST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 13 TO 18 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
203 WHCA72 TJSJ 020236 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1036 PM AST MON DEC 1 2014 ...HAZARDOUS SEAS CONTINUE TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM THE NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH MIDWEEK. AMZ710-021045- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1036 PM AST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 13 TO 18 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHCA72 TJSJ 020900 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 500 AM AST TUE DEC 2 2014 ...HAZARDOUS SEAS CONTINUE TO BUILD ACROSS THE OFFSHORE ATLANTIC WATERS TODAY... .WINDS AND SWELL FROM THE NORTHEAST AND NORTHWEST RESPECTIVELY WILL CONTINUE TO INCREASE...AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH MIDWEEK. AMZ710-021700- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 500 AM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...INCREASING TO 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
707 WHCA72 TJSJ 021419 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1019 AM AST TUE DEC 2 2014 ...HAZARDOUS SEAS EXPECTED THROUGH AT LEAST MIDDAY WEDNESDAY... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS OVER THE NEXT FEW DAYS AND PEAK WEDNESDAY MORNING. AMZ712-715-741-022230- /O.EXB.TJSJ.SC.Y.0027.000000T0000Z-141203T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1019 AM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST WEDNESDAY. * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-022230- /O.EXB.TJSJ.SC.Y.0027.000000T0000Z-141203T1000Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1019 AM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST WEDNESDAY. * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-022230- /O.EXT.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1019 AM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
087 WHCA72 TJSJ 022025 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 PM AST TUE DEC 2 2014 ...HAZARDOUS SEAS EXPECTED THROUGH AT LEAST MIDDAY WEDNESDAY... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS OVER THE NEXT FEW DAYS AND PEAK WEDNESDAY MORNING. AMZ712-715-741-030430- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141203T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 425 PM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST WEDNESDAY... * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-030430- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 425 PM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-030430- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141203T1000Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 425 PM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
152 WHCA72 TJSJ 030203 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1003 PM AST TUE DEC 2 2014 ...HAZARDOUS SEAS EXPECTED THROUGH AT LEAST MIDDAY WEDNESDAY... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS OVER THE NEXT FEW DAYS AND PEAK WEDNESDAY MORNING. AMZ712-715-741-031015- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141203T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1003 PM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST WEDNESDAY... * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-031015- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1003 PM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-031000- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141203T1000Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1003 PM AST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS TODAY THEN BEGIN TO DIMINISH TONIGHT. * WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
586
WHCA72 TJSJ 030838
MWWSJU
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
438 AM AST WED DEC 3 2014
...HAZARDOUS SEAS EXPECTED THROUGH THURSDAY...
.PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE
ATLANTIC COASTAL WATERS OVER THE NEXT FEW DAYS BUT PEAKED TUESDAY NIGHT.
AMZ712-715-741-031600-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-141203T1600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
438 AM AST WED DEC 3 2014
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...
* WINDS...UP TO 17 KNOTS DIMINISHING TONIGHT.
* WAVES/SEAS...DIMINISHING SEAS 5 TO 7 FEET IN NORTH NORTHEAST
SWELLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.
&&
$$
AMZ710-031645-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
438 AM AST WED DEC 3 2014
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
THURSDAY...
* WINDS...UP TO 17 KNOTS DIMINISHING TONIGHT.
* WAVES/SEAS...SEAS 7 TO 8 FEET IN NORTH NORTHEAST
SWELLS...DIMINISHING TONIGHT..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.
&&
$$
AMZ742-031000-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-141203T1000Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
438 AM AST WED DEC 3 2014
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY
THIS MORNING...
* WINDS...UP TO 15 KNOTS DIMINISHING TONIGHT.
* WAVES/SEAS...SEAS 5 TO 7 FEET IN NORTH NORTHEAST
SWELLS...BECOMING 6 FEET THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.
&&
$$524 WHCA72 TJSJ 031442 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1042 AM AST WED DEC 3 2014 ...HAZARDOUS SEAS EXPECTED THROUGH THURSDAY... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS OVER THE NEXT FEW DAYS...SUBSIDING ON THURSDAY AFTERNOON. AMZ712-715-741-031600- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141203T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1042 AM AST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY... * WINDS...UP TO 17 KNOTS DIMINISHING TONIGHT. * WAVES/SEAS...DIMINISHING SEAS 5 TO 7 FEET IN NORTH NORTHEAST SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-032245- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1042 AM AST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...UP TO 17 KNOTS DIMINISHING TONIGHT. * WAVES/SEAS...SEAS OF 7 FEET IN NORTH NORTHEAST SWELLS... SUBSIDING ON THURSDAY.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
356 WHCA72 TJSJ 032009 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 409 PM AST WED DEC 3 2014 ...HAZARDOUS SEAS EXPECTED THROUGH THURSDAY... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS OVER THE NEXT FEW DAYS...SUBSIDING ON THURSDAY AFTERNOON. AMZ710-040415- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 409 PM AST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...UP TO 17 KNOTS DIMINISHING TONIGHT. * WAVES/SEAS...SEAS OF 7 FEET IN NORTH NORTHEAST SWELLS... SUBSIDING ON THURSDAY.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHCA72 TJSJ 040204 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1004 PM AST WED DEC 3 2014 ...HAZARDOUS SEAS EXPECTED THROUGH THURSDAY... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS OVER THE NEXT FEW DAYS...SUBSIDING ON THURSDAY AFTERNOON. AMZ710-041015- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1004 PM AST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...UP TO 17 KNOTS DIMINISHING TONIGHT. * WAVES/SEAS...SEAS OF 7 FEET IN NORTH NORTHEAST SWELLS... SUBSIDING ON THURSDAY.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
501 WHCA72 TJSJ 040807 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 407 AM AST THU DEC 4 2014 ...HAZARDOUS SEAS EXPECTED THROUGH THURSDAY... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE OUTER ATLANTIC COASTAL WATERS BUT WILL SUBSIDE THIS AFTERNOON. AMZ710-041615- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 407 AM AST THU DEC 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...UP TO 16 KNOTS DIMINISHING TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET IN NORTH NORTHEAST SWELLS... SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
575 WHCA72 TJSJ 041438 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1038 AM AST THU DEC 4 2014 ...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE OUTER ATLANTIC COASTAL WATERS BUT WILL SUBSIDE THIS AFTERNOON. AMZ710-042200- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1038 AM AST THU DEC 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...UP TO 16 KNOTS DIMINISHING TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET IN NORTH NORTHEAST SWELLS... SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
059 WHCA72 TJSJ 042047 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 447 PM AST THU DEC 4 2014 ...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING... .PULSES OF NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE OUTER ATLANTIC COASTAL WATERS BUT WILL SUBSIDE THIS AFTERNOON. AMZ710-042200- /O.CON.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 447 PM AST THU DEC 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...UP TO 16 KNOTS DIMINISHING TONIGHT. * WAVES/SEAS...SEAS UP TO 7 FEET IN NORTH NORTHEAST SWELLS... SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
716 WHCA72 TJSJ 042200 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 600 PM AST THU DEC 4 2014 ...SEAS BELOW 7 FEET EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .SEAS ARE EXPECTED TO REMAIN JUST BELOW SMALL CRAFT ADVISORY CRITERIA FOR THE NEXT FEW DAYS ACROSS THE ATLANTIC WATERS. HOWEVER...SEAS UP TO 6 FEET SHOULD CONTINUE THROUGH THE END OF THE WEEK. AMZ710-042300- /O.EXP.TJSJ.SC.Y.0027.000000T0000Z-141204T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 600 PM AST THU DEC 4 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM AST THIS EVENING... ALTHOUGH SEAS WILL REMAIN BETWEEN 5-6 FEET...CONDITIONS WILL REMAIN BELOW SMALL CRAFT CRITERIA ACROSS THE OFFSHORE ATLANTIC WATERS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 6:14 PM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 29, 6:14 PM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 814 PM AST SAT NOV 29 2014 .UPDATE...SHOWERS DEVELOPED QUICKLY OVER THE AREA AND A FEW ROSE TO 40 THOUSAND FEET AND BEGAN TO THUNDER. SHOWERS ON THE EAST COAST ARE ALREADY DISSIPATING...BUT MORE ARE EXPECTED LATER. && .DISCUSSION...FIRST SOUNDING FAILED AND WE ARE WAITING FOR THE RESULTS OF THE SECOND LAUNCH. MOISTURE FROM THE SOUNDERS IS RUNNING AROUND 1.7 TO 1.8 INCHES. ACTUAL CELLS WERE MOVING AT ONLY ABOUT 5 KNOTS TO THE WEST AND THEREFORE RAIN AMOUNTS HAVE BEEN ABLE TO EXCEED 1.5 INCHES IN A FEW AREAS LIKE BAYAMON AND TOA BAJA AND WESTERN CATANO. SHOWERS SHOULD WEAKEN AFTER ABOUT AN HOUR. && .AVIATION...AREAS SHRA/TSRA XTNDG NE FROM TJBQ...WEST SIDE OF SAN JUAN METRO AND SOME SMALLER AREAS WL GRADUALLY DECR NXT SVRL HRS. SHRA/TSRA VCNTY TJSJ/TJBQ ATTM BUT OTHW TAF SITES VFR TONITE/SUNDAY WI OUTSIDE CHC OF MVFR IN SHRA. WIND GNRLLY E 5-10 KT THRU SUNDAY VEERING WI HGT TO WSW 10-15 KT ABV FL120. && .MARINE...NO CHANGE TO MARINE CONDITIONS...BUT LIGHTING STRIKES HAVE BEEN NOTED IN OUR AREA NORTH OF PUERTO RICO AND SAINT THOMAS. && .PREV DISCUSSION... /ISSUED 242 PM AST SAT NOV 29 2014/ DISCUSSION...ALTHOUGH LIMITED AT THIS MOMENT SHOWERS HAVE DEVELOP ALONG THE CORDILLERA CENTRAL AND OVER THE NORTHWEST PORTION OF PUERTO RICO. ALSO SHOWERS HAVE DEVELOP OVER THE U.S. VIRGIN ISLANDS. WINDS ARE EXPECTED TO INCREASE AS A STRONG SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE WEST ATLANTIC AND MOVING EAST TOWARDS THE CENTRAL ATLANTIC...INCREASING THE LOCAL PRESSURE GRADIENT. MODELS CONTINUE TO SUGGEST A SLIGHTLY WETTER PATTERN DURING THE LATTER PART OF THE UPCOMING WEEK AS AN UPPER LOW IS TO DEVELOP JUST NORTH OF THE REGION AND THE ASSOCIATED MID TO UPPER LEVEL TROUGH IS TO BECOME AMPLIFIED AND DIP SOUTHWARDS ACROSS THE REGION INTO THE NORTHEASTERN CARIBBEAN. & AVIATION...VFR CONDS EXPECTED ACROSS ALL TAF SITES DURING THE FCST PERIOD. BRIEF MVFR AND IFR ARE STILL POSSIBLE MAINLY ACROSS TJMZ AND TJBQ DUE TO AFTERNOON CONVECTION OVER THE INTERIOR AND WESTERN PUERTO RICO AFT 29/16Z. EAST TO NORTHEAST TRADE WINDS AT 5 TO 10 KNOTS WITH SEA BREEZE VARIATIONS AND BRIEF WIND GUST. MARINE...SEAS ARE STILL FORECAST TO GRADUALLY INCREASE TO 7 FEET OVER THE ATLANTIC OFFSHORE WATERS...BEGINNING EARLY MONDAY IN RESPONSE TO NORTH NORTHWEST SWELL AND INCREASING EAST TO NORTHEAST TRADE WINDS. PLEASE REFER TO THE LATEST COASTAL WATERS FORECAST ISSUED BY THE NATIONAL WEATHER SERVICE WFO SAN JUAN PR. && .PRELIMINARY POINT TEMPS/POPS... SJU 74 84 74 83 / 70 70 50 50 STT 75 86 76 86 / 60 60 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 54/12
Hazardous weather outlook, Nov 29, 3:25 AM CST, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 525 AM AST SAT NOV 29 2014 AMZ710>745-PRZ001>013-300930- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 525 AM AST SAT NOV 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-300930- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 525 AM AST SAT NOV 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:33 PM CST | Areal Flood Advisory | JSJ | 117 min |
Nearby
Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.